HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Large Deviations and Centrallimit Theorems for Eyraud-Farlie-Gumbel-Morgenstern Processes

Files in This Item:
pre252.pdf367.9 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83399

Title: Large Deviations and Centrallimit Theorems for Eyraud-Farlie-Gumbel-Morgenstern Processes
Authors: Mikami, T. Browse this author
Keywords: Eyraud-Farlie-Gurnbel-Morgenstern process
weak low of large numbers
large deviations theorem
central limit theorem
Issue Date: 1-Jul-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 252
Start Page: 1
End Page: 9
Abstract: Let {Xn}􀁈1 be a Eyraud-Farlie-Gumbel-Morgenstern process. Put Sn = E􀀅=l Xk. In this paper we prove the large deviations theorem for Bn/n, and the central limit theorem for Bn/n112 , as n - ∞.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69003
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University